If hemorrhaging happens outside of the opening hours of the firm , you should observe the following rules :
Anaphylactic shock is a severe allergic reaction after taking a drug, or a wasp sting in the mouth , for example. It is manifested by a rapid increase in volume of the face ( swelling) and discomfort in breathing. You may also have skin reactions (rash) or itching.
The best known allergies in the dental field are due to antibiotics.
This situation requires immediate medical intervention (144 or 911) or rapid transport to the nearest hospital.
People exposed to such reactions can carry an Epipen with them at all time. This issue should have been discussed with the family doctor, or in his absence with the pharmacist .
In all other cases, the patient or parent, will immediately contact the secretary of the dentist giving any useful precision. An appointment or instructions will be given in line with the event.
In case of absence (vacation, conference , etc. ) refer to the directions on the answering machine of the firm. Otherwise contact the dentist on call for AMDG .
(lien MD ).